# SDR FDEA201902150426

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Corroded
- Location: Bs 755-808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA.755 TO STA.808 @ RBL 75.25 HAS CORROSION ON LANDS AND   ON LUG SECTIONS. REPLACED DAMAGED/CORRORED SEAT TRACK ON MAIN DECK FROM STA.755 TO STA.808 @   RBL 75.25. REFERENCE SRM-53-00-52, REPAIR-1, FIG-201.
